RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1994, Volume 185, Number 9, Pages 95–108 (Mi msb926)  

On dynamical systems close to Hamiltonian with separatrix loops of a saddle

V. S. Medvedev, E. L. Fedorov

Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod

Abstract: A system of two ordinary autonomous differential equations with a small parameter $\mu$ is considered on the two-dimensional Euclidean plane $R^2$. A condition for the birth of a limit cycle from a separatrix loop of a saddle of a Hamiltonian system is found for $\mu\ne0$.

Full text: PDF file (1225 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 83:1, 79–91

Bibliographic databases:

UDC: 517.91
MSC: Primary 58F14, 58F05; Secondary 58F30, 34C05, 70K10, 34C25
Received: 16.04.1993

Citation: V. S. Medvedev, E. L. Fedorov, “On dynamical systems close to Hamiltonian with separatrix loops of a saddle”, Mat. Sb., 185:9 (1994), 95–108; Russian Acad. Sci. Sb. Math., 83:1 (1995), 79–91

Citation in format AMSBIB
\Bibitem{MedFed94}
\by V.~S.~Medvedev, E.~L.~Fedorov
\paper On dynamical systems close to Hamiltonian with separatrix loops of a~saddle
\jour Mat. Sb.
\yr 1994
\vol 185
\issue 9
\pages 95--108
\mathnet{http://mi.mathnet.ru/msb926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1305757}
\zmath{https://zbmath.org/?q=an:0840.34029}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 83
\issue 1
\pages 79--91
\crossref{https://doi.org/10.1070/SM1995v083n01ABEH003581}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TQ10000004}


Linking options:
  • http://mi.mathnet.ru/eng/msb926
  • http://mi.mathnet.ru/eng/msb/v185/i9/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:213
    Full text:64
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019